Surface defect indices and 2d-4d BPS states

Autor: Clay Córdova, Davide Gaiotto, Shu-Heng Shao
Jazyk: angličtina
Rok vydání: 2017
Předmět:
Zdroj: Journal of High Energy Physics, Vol 2017, Iss 12, Pp 1-42 (2017)
Druh dokumentu: article
ISSN: 1029-8479
DOI: 10.1007/JHEP12(2017)078
Popis: Abstract We conjecture a formula for the Schur index of four-dimensional N=2 $$ \mathcal{N}=2 $$ theories coupled to (2, 2) surface defects in terms of the 2d-4d BPS spectrum in the Coulomb phase of the theory. The key ingredient in our conjecture is a refined 2d-4d wall-crossing invariant, which we also formulate. Our result intertwines recent conjectures expressing the four-dimensional Schur index in terms of infrared BPS particles, with the Cecotti-Vafa formula for limits of the elliptic genus in terms of two-dimensional BPS solitons. We extend our discussion to framed 2d-4d BPS states, and use this to demonstrate a general relationship between surface defect indices and line defect indices. We illustrate our results in the example of su2 $$ \mathfrak{s}\mathfrak{u}(2) $$ super Yang-Mills coupled to the ℂℙ1 sigma model defect.
Databáze: Directory of Open Access Journals